# SDR ASAA2013042594629

- Difficulty date: April 25, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,289 hours, 6,053 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJKU257
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 19,289 hours, 6,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LT EXCITER BOX HAS SIGNS OF ARCING AND BURNING AT IGNITION LEAD RECEPTACLE.  ACFT GROUNDED.  R & R NR 1 LT EXCITER BOX IAW AMM 74-11-01, OPS CK GOOD IAW AMM 74-00-00.
